# SDR YENA2024121201545

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 87,814 hours, 33,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN PASSENGER CREW DOOR 832 LOCATED LOWER AREA AT AFT GALLEY AREA; (RESOLVED ON W/O: 1332046 TASKCARD: NR-00040) REF AE WO 2024-354/1. N/R# 2024 - 693694. PERFORMED REPAIR ON PASSENGER DOOR 832 LOWER AFT CORNER AT AFT GALLEY AREA AND CLASSIFIED CATEGORY B I.A.W A320 SRM 52-10-00-300-003 PARAGRAPH 2.A. AND MUST BE INSPECTED AT 60,000FC/ ( FH NOT RELEVANT) SUBSEQUENT INSPECTIONS AT INTERVAL TO BE DEFINED IN CASE OF LIFE EXTENSION BEYOND 60 000 FC (FH NOT RELEVANT)  IAW SRI 52-10-00-205-022 TABLE 1. ACCOMPLISHED BY AE TECH# 8660318. AE QC INSP# 420. FUR-A320-52-01897 ASSIGNED.
